| Model Number |
IPN913994 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "the incident involved a (b)(6) male patient.Receiving 2 liter per minute.7 hours during day time, 8 hours during the night time.The plastic rod inside the device detached from the cover.Then it was loose inside the reservoir.The oxygen was no longer passing through".No patient injury or harm reported.Patient condition reported as "fine".